# SDR SWAA001812

- Difficulty date: September 22, 2000
- Submitted: September 29, 2000
- Operation: Air carrier
- Aircraft: 090SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22905
- Aircraft time: 58,462 hours, 62,454 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6558280
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND BS 907 STR 27R CORRODED.  REPAIRED PER SRM.
